# SDR QXEA0100658

- Difficulty date: May 6, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 9,489 hours, 11,569 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - AT TAKE OFF, GEAR FAILED TO RETRACT. INTRANSIT LIGHTS REMAINED ILLUMINATED. LIGHTS WERE ACCOMPANIED BY UNUSUAL NOISE IN NOSE GEAR WELL.
